# SDR USAA2009031890621

- Difficulty date: March 3, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 - MAJOR REPAIR - CORROSION ON LOWER FACE OF ANCHORAGE FITTING BS 1406 ON RIGHT MAIN LANDING GEAR.  REPAIRED ANCHORAGE FITTING BS 1406 ON RIGHT MAIN LANDING GEAR IAW US AIRWAYS EA 132319.
